Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why does my bp rise after a pvc or a pac?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
On bp med, Coreg 12.5 mg tid.. I mostly have had readings averaging 117/70, but at night, mostly, when I want to relax I will get a pvc or pac then immediately feel a little flush and anxious and a little sweaty and bp goes up to around 158/90, then seem to go back down after a little time. This has been repeating a few times tonight. appreciate your thoughts on this. XXXXXXX W.
Posted Mon, 16 Apr 2012 in General Health
Answered by Dr. Kiran Kumar 8 hours later

Thanks for posting your query here.

Your symptoms are likely due to a 'cardiac arrhythmias'. You mentioned that you get a PVC or PAC and then you feel a little flush and anxious and a little sweat. It's possible that you might e developing a Paroxysmal Supraventricular Tachycardia, precipitated by the ectopic beats. This can lead to such symptoms.

You must get a HOLTER test done which can pick up the cardiac event which is causing such symptoms.

These cardiac arrhythmias are usually recurrent and can be suppressed with medicines.

Hope this answers your query. Please get back if you need any further information

Thanks and Regards
Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor